# SDR ERAA20120039

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,207 hours, 36,566 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FWD302313AFT4730
- Part serial: F0260WA0685
- Condition: Intermittent
- Part time: 32,207 hours, 36,566 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT CAME ON INTERMITTENTLY DURING APPROACH INTO PAVD, NO SMOKE WAS WITNESSED.  REMOVED AND REPLACED FWD AND AFT SMOKE DETECTORS.  OPS CHECKED GOOD.  REF DASH MM 26-12-01.
